Hormone Therapy Is Making My Hair Fall Out!

I started Hormone Replacement Therapy in January and it cured my depression, mood swings and tiredness but now I’m losing my hair! Hair loss is a common symptom of a thyroid disorder and a well known side effect with T3, mainly in the first 3-6 months. I’ve been on it 9 months now and it’s getting worse day by day! I am noticing that my hair is thinner all around especially at the front and it’s falling out in hundreds of stands a day. I’m stuck atm because in in America so I can’t get treatments and tests until I’m home. I’m even contemplating stopping it completely despite it being soo great for my mental health. However! I refuse to lose my hair, that will make me depressed in its self! I’m only 23 😦 No 23 year old girl should lose their hair. I’m changing my diet and lifestyle more and more everyday but its nit enough, I need to find the right vitamins and get tested for everything as much as I can. I’ll be updating this topic on my journey, as I know they’ll be someone, somewhere with this exact problem. The blogs I’ve been reading have helped so much especially Hypothyroid mum. But I have yet to find anyone my age who is dealing with the same issues.

This pic was taken yesterday 11 Sept 2018 and It’s the first time I’ve seen my hair loss from this angle, it ruined the shot for me 😦 and now thats all I see when I look at it… can you see it? it’s hard to miss right 😦

 

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.